MAUDE Adverse Event Report: COOK INC ULTRATHANE BILIARY DRAINAGE SET; GCA CATHETER, BILIARY, DIAGNOSTIC CATHETER, NEPHROSTOMY

COOK INC ULTRATHANE BILIARY DRAINAGE SET; GCA CATHETER, BILIARY, DIAGNOSTIC CATHETER, NEPHROSTOMY
Model Number G10047
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
During the inspection, it was observed that there was a malfunction to the sterile device packaging., there was a tear in the film packaging.

Brand Name
ULTRATHANE BILIARY DRAINAGE SET
Common Device Name
GCA CATHETER, BILIARY, DIAGNOSTIC CATHETER, NEPHROSTOMY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7034368
Report Number1820334-2017-04087
Device Sequence Number2144230
Product Code GCA
UDI-Device Identifier00827002100473
UDI-Public(01)00827002100473(17)181210(10)NS6318460
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberG10047
Device Catalogue NumberCLB-10.2-RH-NPAS-NT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1